Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 60, Number 2

All articles in this issue are freely accessible.

Linear stability of rimming flow
S. B. G. O'Brien.
Quart. Appl. Math. 60 (2002), 201-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900490
Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels
Andrzej Hanyga and M. Seredyńska.
Quart. Appl. Math. 60 (2002), 213-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900491
A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation
João-Paulo Dias and Mário Figueira.
Quart. Appl. Math. 60 (2002), 245-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900492
Initial-boundary value problem to systems of conservation laws with relaxation
Zhouping Xin and Wen-Qing Xu.
Quart. Appl. Math. 60 (2002), 251-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900493
A mechanism for linear instability in two-dimensional rimming flow
S. B. G. O'Brien.
Quart. Appl. Math. 60 (2002), 283-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900494
Global solution to a phase field model with irreversible and constrained phase evolution
Fabio Luterotti, Giulio Schimperna and Ulisse Stefanelli.
Quart. Appl. Math. 60 (2002), 301-316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900495
Convergence to stationary states in the Maxwell-Bloch system from nonlinear optics
Frank Jochmann.
Quart. Appl. Math. 60 (2002), 317-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900496
Maximum and minimum free energies for a linear viscoelastic material
M. Fabrizio and J. M. Golden.
Quart. Appl. Math. 60 (2002), 341-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900497
Stabilization of elastic plates with variable coefficients and dynamical boundary control
Yuxia Guo, Shugen Chai and Pengfei Yao.
Quart. Appl. Math. 60 (2002), 383-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1900498

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website